Taking flomax and viagra

Common Questions and Answers about Taking flomax and viagra

flomax

It is advised for you to be stable on Flomas before starting Viagra. If you have been on Flomax for a few weeks and wish to start on Viagra, start on the lowest dose (25 mg).
i'm taking flomax and proscar because of an enlarged prostate. i now suffer from erectile dysfunction. any way of getting back my sexual potency while working on keeping my prostate from enlarging?
Have been taking flomax for about 1 1/2 years but then increasing trouble ejaculating and then eventually maintaining erection. Added viagra to try and solve this problem. Went off flomax 6 weeks ago. Now gaining and maintaining erections and completing intercourse is better but recent ultrasound showed 200ml of 400ml not emptying from bladder after voiding. Increased bladder pain again and often feels like I need to void but not able to. Had cystoscopy intitially which indicated nothing.
should I take Flomax BEFORE taking Cipro? I've heard taking Flomax and hour or 2 before will soften the prostate and allow the antibiotic to better penetrate the prostate? Does it matter if I take them in the morning or evening, or is the rule just be consistent? Thanks again.
I did not associate it with flomax until recently. Is it harmful if I stop taking the flomax and is this the cause of my retro? This discussion is related to <a href='/posts/show/226027'>Retrograde Ejaculation from Flomax......permanent or not?</a>.
I have also experimented while taking flow max I have also tried taking Viagra and other times Cialas. Would taking both Flowmax and Cialas or Viagra be causing the retrograde. I didnt like it and after the sex I did not feel satisfied. I have read that Flowmax could cause RE. Would stopping Flowmax correct the RE or is it that once damaged it stays damaged? Any input would be appreciated. Thanks in advance, flowmax stop the RE? any input would be appreciated. Thanks in advance.
The only problem is if you are on Viagra therapy you cannot take Flomax because of the interactions. You can stop the Viagra but then taking Flomax will be of no use if you are not able to acheive an erection without Viagra.
which i did for about a month, however, this resulted in erectile dysfunction, so i stopped taking finasteride, after which the ED has gone. can u suggest other medication for mildly enlarged prostate. I am 63, male, under the following medication every day 1)amias 8mg every night for high bp 2)finasteride 1mg every night for baldness 3)statin 20mg for high cholesterol about 210 please advise. This discussion is related to <a href='http://www.medhelp.
My testosterone level is 80 without help so I take 200 mg testosterone shots every two weeks. Viagra and Levitra do not work however Cialis helps somewhat. I cannot ejaculate since the operation and that makes my E.D. problem worse. He also told me that the Avodart would inhibit the effects of the testosterone so I am not taking the Avodart. My question is there a medical device or sex toy that could apply pressure to the prostrate that would allow ejaculation?
i had sex twice and everything was ok, and after the third time the problems began. my partner and i had hard sex and my penis hurt a bit when she was on top of me. i urinated a few minutes after ejaculating and blood came out along with a very big blood clot at the end. i had sexual intercourse about 7 or 8 times before seeing a doctor. the same occurred except for 2 times, in which no blood appeared.
I had been being treated for enlarged prostate and was on Flomax. That Saturday morning I woke up and nothing would come out. So at the Hospital they tried to put a cath in 3 times, wouldnt go. Then urologist came in and found that I had a stricture and he used these sharp long straws and with the help of morphine, was able to punch out a hole big enough to get cath in and urine to start flowing. I kept the cath in for 2 weeks. after it was taken out, I had perfect flow but with blood in it.
and i actually joined this site because i wanted to send you a message. I typed a long message and no reply.
Like for example, I just chatting with this one guy about his penis always stinging during urination (std free) and come to find out he finally tells me he's been taking this testosterone booster product and wonder if that could be the problem. I told him absolutely because the body needs a certain amount of testosterone (you shouldn't overdo it) So,now it has me wondering about you.... Are you putting anything funny into your body that could be affecting your prostate, your groin area, etc?
In the case that this is due to some circulation problems amongst most of us, from my research I recommend you all to start taking Omega-3 fish oils and L'arginine ethyl ester (helps increase and improve blood flow) on a daily basis. Further look into Ginko Biloba, but I'm unsure about the effectiveness of this. Also wrap a hot towel around your penis once a day.
or Centrum? I just started taking a multivitamin and when I stopped for a few days it subsided, but I started taking it again and conicidentally felt feeling again, could be my imagination. That phantom ringing sounds like a good possibility, what website did you read that on? Since I went to doctor, I don't know if there is anything else to do at this point, I'll keep you posted and watch for your updates.
I have taken Doxycline 100mg capsules for 10 days and I am currently taking Ciprofloxacin 500mg for 10 days and still no improvement. This is very fustrating... doesnt seem like there are many links out there to this specific type of problem. This is the first link that actually explains what I am going through. PLEASE let me know if you find anymore information on this. Or if anybody can help!?!?!
MedHelp Health Answers